# SDR CA101102009

- Difficulty date: October 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 10,646 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Magnetic Seal
- Part number: 770441
- Condition: Leaking
- Location: T/R Gearbox
- Part time: 217 hours
- Component: Gearbox
- Component part number: 350A330200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL ROTOR GEAR BOX INPUT SEAL LEAKING OIL.  CHANGED SEAL TO AVOID RUNNING OUT OF OIL IN THE GEAR BOX.
